It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


[QUOTE=Maindsy]hey guys im 5 months into my 6 month course of accutane and im still breaking out. im quite discouraged because i was hoping to be clear by 4 months. this week i got 3 big pimples on my left cheek and 3 on my right, i mean i know alot of u guys have been on accutane and have been clear and it has come back. when during your course did u stop breaking out? im starting to think that all these annoying side affects are being suffered for nothing. cheers for any replies. M[/QUOTE]
Hi, well I'm no expert, but I did take accutane a few times. I wonder if your dose is high enough? In addition to the pimples, are you also experiencing really dry lips and nose? Last time I saw my dermatologist, she said they had determined higher doses sooner, were more effective than "building up". I found my acne cleared up within two months, totally, drastically. So maybe accutane isn't right for you, you need a diff. dose or a diff. Dr.? :)
[QUOTE=Maindsy;921107]hey guys im 5 months into my 6 month course of accutane and im still breaking out. im quite discouraged because i was hoping to be clear by 4 months. this week i got 3 big pimples on my left cheek and 3 on my right, i mean i know alot of u guys have been on accutane and have been clear and it has come back. when during your course did u stop breaking out? im starting to think that all these annoying side affects are being suffered for nothing. cheers for any replies. M[/QUOTE]

Similar to most users on this forum I have struggled with acne for a while. In fact I am 27 and still breaking out. I started accutane 4 months ago and unfortunately i am still breaking out on my cheeks and forehead. My acne was clearing up nicely after 3 months but unfortunately it has reappeared in certain areas. Needless to stay I am quite frustrated. I am meeting with my dermatologist on in a few days. Hopefully, it just a blip in the road. Main side effect is dryness (especially lips- constantly applying a lip healer)- Good luck to everyone who is accutane...





All times are GMT -7. The time now is 11:55 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!